# SDR DALA2024112711267

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 45,531 hours, 17,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Fwd Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6906464) LT FWD OVERWING SLIDE ILLUMINATION LIGHTS INOP. ON EXTERIOR. R/R POWER SUPPLY AND REPLACED POWER SUPPLY BATTERY PER B737 AMM 33-51. OPS CHECK GOOD.
